MathSciNet Relay Station
MathSciNet bibliographic data
MR1174483 (94i:46093) 46L80 (19K14 19K99 46L05)
Zhang, Shuang Certain $C\sp \ast$-algebras with real rank zero and their corona and multiplier algebras. I. Pacific J. Math. 155 (1992), no. 1, 169–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement